MathSciNet Relay Station
MathSciNet bibliographic data
MR1239929 35R05 (35A05 35C15 35K20 42B20)
Bramanti, Marco; Cerutti, M. Cristina $W\sb p\sp {1,2}$ solvability for the Cauchy-Dirichlet problem for parabolic equations with VMO coefficients. Comm. Partial Differential Equations 18 (1993), no. 9-10, 1735–1763.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement